We are currently the shipping the majority of orders on the same day that the order is placed (Monday to Friday)

Sudafed PE Sinus Day + Night Relief Tablets 24 - Fairy springs pharmacy

Sudafed PE Sinus Day + Night Relief Tablets 24

Regular price
$17.99
Sale price
$17.99
Regular price
$21.99
Sold out
Unit price
per 
Tax included.

Sudafed PE Sinus Day + Night Relief Tablets 24

Sudafed PE non-drowsy day tablets and night tablets for bedtime: Sudafed PE is an effective sinus pain reliever and nasal decongestant which offers 24- hour relief from the symptoms of sinusitis. Do not use if, you have taken Paracetamol, anti-histamines

Use this Sudafed PE for:
24 hour sinus pain relief, non drowsy day tablets, night tablets for bedtime.

Do not use if : you have taken paracetamol, you have taken anti-histamines, you need to drive a car, you need to operate machinery, not for children under 12 years.

Active Ingredients:
Each Day Tablet contains: Phenylephrine Hydrochloride 5mgParacetamol 500mg, Each Night Tablet also contains: Chlorpheniramine Maleate 2mg

Dosage:
Day Tablets (red) 2 tablets in the morning, 2 tablets in the afternoon if necessary.Night Tablets (orange) 2 tablets in the evening at bedtime as necessary.

When to stop: Adults: after a few days. Children: 48 hours, except on medical advice.

If symptoms persist , please see your doctor.

Warnings:
Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to the recommended dose. Incorrect use can be harmful

Or 6 weekly interest free payments from $2.99 with what's this?